Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 9, NWS Lubbock, TX

March 19, 20114 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Mar 19, 2011, 9:01 PM CDT for 4 counties in Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2011, 9:01 PM CDT (02:01 UTC)
Expired
Mar 19, 2011, 9:22 PM CDT
In force
21 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 94 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 5:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WUUS54 KLUB 200201
SVRLUB
TXC045-153-189-437-200300-
/O.NEW.KLUB.SV.W.0009.110320T0201Z-110320T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
901 PM CDT SAT MAR 19 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.

* UNTIL 1000 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR AIKEN...OR 10 MILES EAST OF PLAINVIEW...AND
  MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE                 
  CLAYTONVILLE...CAPROCK CANYON STATE PARK...CAPROCK CANYON ST....
  SILVERTON AND QUITAQUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE 
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3442 10095 3440 10095 3409 10156 3426 10172
      3460 10140
TIME...MOT...LOC 0200Z 236DEG 18KT 3422 10154

$$

JORDAN
1 follow-up statement
750 
WWUS54 KLUB 200222
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
922 PM CDT SAT MAR 19 2011

TXC045-153-189-437-200232-
/O.CAN.KLUB.SV.W.0009.000000T0000Z-110320T0300Z/
SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-
922 PM CDT SAT MAR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALE...
NORTHWESTERN FLOYD...SOUTHERN BRISCOE AND SOUTHEASTERN SWISHER
COUNTIES IS CANCELLED...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL UP TO ONE HALF INCH IN 
DIAMETER...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE 
IN LUBBOCK AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

LAT...LON 3442 10095 3440 10095 3409 10156 3426 10172
      3460 10140
TIME...MOT...LOC 0222Z 236DEG 18KT 3428 10143

$$

JORDAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:38 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Mar 19, 6:38 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT SAT MAR 19 2011

.UPDATE...
AVIATION DISCUSSION IS INCLUDED BELOW. FORECAST PRODUCTS HAVE BEEN
UPDATED TO REFLECT THE ONGOING SEVERE CONVECTIVE THREAT. APPARENT
SW-NE LOW-LEVEL CONVERGENCE MAXIMA EXTENDING FROM PLAINS
NORTHEAST TO PLAINVIEW HAS BEEN THE FOCUS FOR ISOLATED-SCATTERED
TSRA DEVELOPMENT IN THE PAST HOUR. WTM OBSERVATIONS HAVE
CONSISTENTLY SHOWN ENHANCED SELY WINDS WITH FREQUENT GUSTS
SOUTHEAST OF THIS BOUNDARY. ABUNDANT SHEAR...PARTICULARLY IN THE
LOWEST LEVELS...WILL SUPPORT SUPERCELLULAR MODES AT TIMES
ESPECIALLY JUST NORTH OF THE ADVANCING WARM FRONT OBSERVED
ENTERING THE SOUTHERN SOUTH PLAINS.

&&

.AVIATION...
THREAT OF SEVERE THUNDERSTORMS IS MAXIMIZED THIS EVENING IN THE
VICINITY OF BOTH LBB AND CDS...HOWEVER RELATIVELY ISOLATED
COVERAGE OF STORMS AT THIS TIME ONLY WARRANTS A TEMPO MENTION
WITH SMALL HAIL. ADDITIONAL TSRA DEVELOPMENT SOUTHWEST OF LBB WILL
HAVE THE GREATEST POTENTIAL OF IMPACTING THE TERMINAL LATER THIS
EVENING BEFORE CONVECTION DEPARTS EAST OF THE REGION TONIGHT.
ADDITIONAL INFLUX OF MOISTURE OVERNIGHT STILL APPEARS SUPPORTIVE
OF SOME MVFR CONDITIONS AFTER MIDNIGHT BEFORE SELY WINDS VEER SWLY
IMPROVING THE CHANCE OF VFR BY SUN MORNING.

&&

.PREV DISCUSSION... /ISSUED 237 PM CDT SAT MAR 19 2011/

SHORT TERM...
UA LOW OFF THE COAST OF OREGON CONTINUED TO DIG SSE AND THUS INDUCED
SW FLOW ALOFT ACROSS THE SOUTHERN PLAINS. LOOKING AT THE SFC...THE
COLD FRONT THAT MOVED SOUTH ACROSS THE CWA YESTERDAY MORNING SHOWED
SIGNS OF A SLOW RETREAT NORTH...AS IT WAS SPATIALLY DISTRIBUTED NEAR
AN WEST OF ASPERMONT TO SNYDER TO SEMINOLE LINE PER 20Z METAR
ANALYSIS. THUS ISENTROPIC UPGLIDE SOUTH OF THE FRONTAL ZONE AND
UPSLOPE SFC WINDS AIDED IN ISOLATED SHOWERS AND THUNDERSTORMS ACROSS
PORTIONS OF THE SOUTH PLAINS...MAINLY ACROSS SOUTHERN /NEAREST THE
FRONTAL BOUNDARY/ AND EASTERN ZONES. A DRYLINE WAS SHAPING UP ACROSS
EASTERN NEW MEXICO...AS SOME BUBBLING CU COMMENCED NEAR SANTA FE NEW
MEXICO TO DELL CITY TEXAS. BROKEN TO OVERCAST CLOUD DECKS CONFINED
TEMPS TO THE 50S AND 60S /WITH A FEW LOWER 70S SE/ ACROSS THE SOUTH
PLAINS. ADDITIONAL STORM DEVELOPMENT IS POSSIBLE IF SKIES CONTINUE
TO BREAK. THUS SOME STORMS COULD PULSATE TOWARDS STRONGER LEVELS DUE
TO DAYTIME DESTABILIZATION.

BIT OF DISCREPANCY EXISTS AMONGST MODELS IN REGARDS TO PRECIP
EVOLUTION LATER THIS EVENING AND TONIGHT. THE NAM SOLUTION RETREATS
THE FRONTAL BOUNDARY TO NEAR THE NORTHEASTERN ZONES THIS LATE THIS
AFTERNOON/EARLY THIS EVENING...WITH BEST PRECIP DEVELOPING ALONG AND
EAST OF THE BOUNDARY. MODEL SOUNDINGS EXHIBITED A CAPPING INVERSION
ALBEIT WEAKENING AS LAPSE RATES STEEPEN WITH TIME...IN ADDITION TO
MID-LEVEL INSTABILITY WITH PROGGED CAPE VALUES AOA 1500 J/KG ACROSS
THE AFOREMENTIONED AREA AND SOUTHERN LOCALES.
CONCURRENTLY...GENERALLY WEAK VORT MAX ENERGY EMBEDDED IN THE FLOW
ALOFT IS PROGGED TO SWING NORTHEAST ACROSS THE SOUTHERN TEXAS
PANHANDLE AND NORTHERN SOUTH PLAINS WHICH MAY AID IN PROVIDING
MESOSCALE FORCING FOR ASCENT PER THE NAM. FURTHERMORE THE NAM
SOLUTION EXHIBITED A SHARPENING DRYLINE AS IT EDGES EASTWARD NEAR
THE TEXAS/NEW MEXICO BORDER TONIGHT...WHICH WILL AID TO DRAW DRIER
AIR /AND POSSIBLY STORMS ALTHOUGH THE NAM KEEPS IT DRY/ CLOSER TO
THE REGION. THUS BEST PRECIP APPEARS TO SHIFT TO THE SOUTHEASTERN
TEXAS PANHANDLE/ROLLING PLAINS TONIGHT...COINCIDING WITH THE
RETREATING BOUNDARY...BEST LLJ /35-40 KTS/ AND MID-LEVEL INSTABILITY
/AOA 1500 J/KG/. THE GFS SOLUTION ALSO DISPLAYS A RETREATING FROPA
BUT AT A SLIGHTLY SLOWER PACE...AS IT IS SPATIALLY DISTRIBUTED
ACROSS NORTHERN ZONES BY THIS EVENING. PRECIP IS ALSO SHOWN ALONG
THE FRONTAL ZONE IN ADDITION TO CONVECTIVE SIGNALS FARTHER SOUTH AND
WEST ALONG AND EAST OF A DRYLINE LATE TONIGHT. HENCE...THE GFS
SOLUTION PUSHES THE DRYLINE FARTHER EAST TO THE FAR WESTERN
ZONES...WHILE CONCURRENTLY A SLIGHTLY STRONGER DEPICTED UA VORT MAX
SWINGS ACROSS THE NORTHERN AND NORTHWESTERN ZONES. QPF SIGNALS
PREVAILS THROUGH EARLY SUNDAY MORNING ACROSS ALL BUT THE FAR WESTERN
ZONES...AS PWATS NEAR 1.00 ACROSS LOCALES OFF THE CAPROCK PER
SOUNDINGS. CURRENT THINKING IS THAT THE NAM IS TOO DRY AND THE GFS
PERHAPS TOO WET AND WILL LEAN TOWARDS A BLEND OF THE SOLUTIONS.
THUS...WILL MAINTAIN MENTIONABLE POPS THROUGH EARLY SUNDAY MORNING
WITH BEST POPS SHIFTING EAST AND NORTH WITH TIME.

MODEL SOUNDINGS DISPLAYED THE RE-ESTABLISHMENT OF LOW LEVEL
MOISTENING AS THE LLJ RAMPS UP OVERNIGHT...HINTING AT THE
DEVELOPMENT OF LOW CLOUDS AND POSSIBLE FOG PRODUCTION BY SUNDAY
MORNING. BY SUNDAY AFTERNOON SFC LEE TROUGHING WILL DEVELOP NW OF
THE REGION...THUS INDUCING BREEZY SOUTH TO SOUTHWESTERLY SFC WINDS.
AS A RESULT...THE DRYLINE WILL PUSH EASTWARD NEARING THE EDGE OF THE
CAPROCK AND AID TO TRANSPORT DRIER AIR ESPECIALLY ACROSS LOCALES ON
THE CAPROCK. AS MID TO UPPER LEVEL THICKNESS VALUES INCREASE...TEMPS
ARE ANTICIPATED TO WARM INTO THE LOWER TO MID 80S. THUS ABOVE
NORMAL TEMPS AND DOWNSLOPING WIND CONDITIONS WILL DROP RELATIVE
HUMIDITY VALUES TO BETWEEN 10 TO 15 PERCENT ACROSS CENTRAL AND
WESTERN ZONES. EXPECTED LACK OF SIGNIFICANT RAINFALL ACROSS THE SAID
AREA COMBINED WITH DRY FUELS AND THE ABOVE PARAMETERS WILL VALIDATE
INCREASED FIRE WEATHER CONCERNS. ONLY MITIGATING FACTOR WILL BE
20-FOOT WINDS AS SPEEDS ARE ANTICIPATED TO REMAIN BELOW CRITICAL
VALUES. HAVE KEPT POPS BELOW MENTIONABLE LEVELS ATTM FOR SUNDAY
AFTERNOON DUE TO A CAPPING INVERSION PER SOUNDINGS AND A SLIGHTLY
DIFFUSED/NON-SHARPENED DRYLINE.

LONG TERM...
THE MAIN FOCUS IN THE EXTENDED REMAINS ON THE UL TROF AND ASSOCIATED
FIRE WX CONCERNS FOR TUE. HOWEVER...MODELS HAVE INCREASED THE LOW
LVL MOISTURE SOME WITH THE LATEST RUN. THIS MAKE SENSE GIVEN THE
AMOUNT OF PACIFIC MOISTURE ALREADY PUSHING ONSHORE WITH THIS SYSTEM.
THAT BEING SAID THOUGH THE DRYLINE WILL NOT BE AS PRONOUNCED ACROSS
THE FA THERE REMAINS ENOUGH DRY AIR BEHIND IT AFTER MIDDAY TUE FOR
ELEVATED FIRE CONCERNS. OVER THE LAST COUPLE OF RUNS GUIDANCE HAS
FINALLY INCREASED WIND SOME...THOUGH THE MEX DID DROP A MPH OR SO
THIS LATE RUN DUE IN PART SLIGHTLY MORE MOISTURE EXPECTED.
ALSO...SOUNDING PROFILES DON/T EXTEND THE STEEP LAPSE RATES AS FAR
INTO THE MID LVLS AS IN PREVIOUS RUNS. AS THE UL TROF EXITS THE
REGION A DRY COLD FRONT WILL PUSH THRU THE AREA ON WED...WITH RETURN
FLOW BACK BY THU AS UL FLOW BECOMES MORE ZONAL. ALSO...THU THE LEE
TROF/DRYLINE DEVELOPS AS A SHORTWAVE PUSHES ACROSS THE NRN PLAINS.
AS THIS WAVE PROPAGATES EWARD THE DRYLINE WILL SLIDE INTO THE ERN
ROLLING PLAINS BEFORE THE NEXT COLD FRONT BACKDOORS INTO THE SRN
PANHANDLES. THIS SHOULD KEEP MOST TSTM DEVELOPMENT E OF THE AREA
WHERE LESS OF A CAP EXIST. THOUGH...AS THE FRONT PUSHES SWARD AND
LOW LVL MOISTURE INCREASE THERE IS SOME POTENTIAL FOR PRECIP
MAINLY OFF THE CAPROCK. HOWEVER...WILL CONTINUE A DRY EXTENDED
FORECAST AS CONFIDENCE REMAINS LOW.

MEADOWS

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        44  80  44  79  46 /  20   0   0   0   0
TULIA         48  80  47  79  49 /  30  10   0   0   0
PLAINVIEW     49  79  48  79  50 /  30  10   0   0   0
LEVELLAND     48  82  50  82  51 /  20   0   0   0   0
LUBBOCK       51  83  52  82  53 /  30  10  10  10  10
DENVER CITY   49  83  52  83  53 /  30   0  10   0  10
BROWNFIELD    50  83  51  83  53 /  30   0  10  10  10
CHILDRESS     53  81  52  81  52 /  30  10  10  10  10
SPUR          52  81  52  83  53 /  30  10  10  10   0
ASPERMONT     55  84  56  83  56 /  20  10  10  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, Mar 19, 5:56 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
556 PM CDT SAT MAR 19 2011

TXZ021>044-202300-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
556 PM CDT SAT MAR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS EVENING AND OVERNIGHT

CONVECTIVE

A FEW SEVERE THUNDERSTORMS WILL THREATEN PORTIONS OF THE SOUTH
PLAINS AND ROLLING PLAINS LATE THIS AFTERNOON AND EVENING WITH
LARGE HAIL BEING THE GREATEST THREAT. A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 11 PM CDT FOR MUCH OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON THE
CAPROCK SUNDAY AFTERNOON AND WEST OF THE INTERSTATE 27 AND HIGHWAY
87 CORRIDOR MONDAY AFTERNOON. ON TUESDAY...WARM...DRY AND BREEZY
CONDITIONS ARE EXPECTED TO SPREAD ACROSS THE ENTIRE OUTLOOK AREA
BRINGING A GREATER THREAT OF CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

LIMITED STORM SPOTTER ACTIVATIONS MAY BE REQUESTED THIS EVENING.
STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY REPORTS OF HAIL OR
WIND TO THE NATIONAL WEATHER SERVICE IN LUBBOCK.

In the hours before

Local storm report, Mar 19, 8:28 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
828 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             1 S PLAINVIEW           34.18N 101.72W
03/19/2011  E1.00 INCH       HALE               TX   STORM CHASER

&&

EVENT NUMBER LUB1100053

FB
Local storm report, Mar 19, 8:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
841 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             2 NE SMYER              33.61N 102.14W
03/19/2011  E1.75 INCH       HOCKLEY            TX   STORM CHASER

&&

EVENT NUMBER LUB1100054

FB
Local storm report, Mar 19, 8:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
842 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             PLAINVIEW               34.19N 101.72W
03/19/2011  E1.00 INCH       HALE               TX   PUBLIC

&&

EVENT NUMBER LUB1100055

FB
Local storm report, Mar 19, 8:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
843 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             SHALLOWATER             33.69N 101.99W
03/19/2011  E0.75 INCH       LUBBOCK            TX   EMERGENCY MNGR

&&

EVENT NUMBER LUB1100056

FB
Local storm report, Mar 19, 8:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
844 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             PLAINVIEW               34.19N 101.72W
03/19/2011  E1.00 INCH       HALE               TX   PUBLIC

&&

CORRECTED EVENT TIME

EVENT NUMBER LUB1100055

FB
Local storm report, Mar 19, 8:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT SAT MAR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             SHALLOWATER             33.69N 101.99W
03/19/2011  E1.75 INCH       LUBBOCK            TX   PUBLIC

&&

EVENT NUMBER LUB1100058

FB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:01 PM CDTTornado WarningLUBCrosby, Floyd, Hale29 min
Mar 19, 7:07 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley38 min
Mar 19, 7:29 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale47 min
Mar 19, 7:43 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock62 min
Mar 19, 8:03 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale57 min
Mar 19, 8:09 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher66 min
Mar 19, 8:41 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock64 min
Mar 19, 9:14 PM CDTAreal Flood AdvisoryLUBLubbock61 min
Mar 19, 9:37 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock54 min
Mar 19, 9:44 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock61 min
Mar 19, 10:42 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale54 min
Mar 20, 7:43 AM CDTFire Weather WatchLUBBailey, Castro, Cochran, Lamb, Parmer, Swisher23 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.